# SDR A6WA2019121247056

- Difficulty date: December 10, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,878 hours, 37,884 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Damaged
- Location: Service Door
- Component: Service Door, Bombdr, 601R38302
- Component part number: 601R3830291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, INSIDE OF SERVICE DOOR HAS SEVERAL IMPROPERLY INSTALLED AND MISSING FASTENERS AND DAMAGED ANGLES AT FS 342.00, WL 73.50 TO WL 93.50.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED SERVICE DOOR IAW SRM 51-42-06, 51-42-10, 51-42-21 AND 51-42-22.
